# SDR UIEA2019012002985

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,997 hours, 19,179 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIPPED W/LEFT PACK TEMP EICAS MESSAGE ( PERFORMED LEFT PACK CONTROLLER BITE TEST REF. FIM 21-51 FT 872. ALL TEST PASS. NO FAULTS RECORDER , OK FOR SERVICE )
